Radiative nonleptonic weak decays of baryons

Tripathy, K. C. ; Biswas, S. N. ; Saxena, R. P. (1966) Radiative nonleptonic weak decays of baryons Physical Review, 144 (4). pp. 1163-1164. ISSN 0031-899X

Full text not available from this repository.

Official URL: http://prola.aps.org/abstract/PR/v144/i4/p1163_1

Related URL: http://dx.doi.org/10.1103/PhysRev.144.1163


Sum rules for strangeness-changing radiative nonleptonic weak decay of baryons have been obtained within the framework of the U-(12) symmetry scheme, incorporating the octet-dominance hypothesis of the weak Hamiltonian and also CP and gauge invariance.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:26306
Deposited On:06 Dec 2010 12:44
Last Modified:23 May 2011 06:27

Repository Staff Only: item control page